# SDR COMA9810128

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: DRP138112VT
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED FLAP ROLLERS AT LEFT HAND OUTBOARD FLAP.
